# SDR AU960888

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 02832ANSSN01
- Condition: Faulty
- Location: Nr 2 Slat Outb
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 SLAT RH OUTBOARD SLAT ACTUATOR FAULTY - SUSPECT MOISTURE INGRESS CAUSED FREEZING AT ALTITUDE PREVENTING SLAT ACTUATION
